Common Neighbourhood Domination in Some Operations on Fuzzy Graphs

  • Abdullah Q. AL-Mekhlafi Department of Mathematics Faculty of Education and Sciences, Sheba Region University, Marib, Yemen
  • Mahiuob M. Q. Shubatah Department of mathematics, Faculty of Sciences and Education, AL-Baydaa University, AL-Baydaa, Yemen.
Keywords: fuzzy graph, common neighbourhood

Abstract

In this paper, the concept of common neighbourhood CN - dominating in some operations on fuzzy graphs and denoted by γcn introduced and investigated the bound of of some operations on fuzzy graphs are obtained such as union, join, Cartesian product and composition.

Downloads

Download data is not yet available.

References

Abdullah Q. AL-Mekhlafi, Mahiuob M. Q. Shubatah and Saqr H. AL- Emrany "Common neighbourhood and common neighbourhood Domination in fuzzy Graphs", Asian journal of Advanced Research and Reports, 15(1), 2020, 1-9

A. Alwardi, N.D. Soner and KaramM Ebadi, "On the common neighbourhood domination number"; J. Comp. Math. Sci. 2(3), (2011), 547-556

A. Alwardi, N.D. Soner, "CN-edge domination in graphs", Vladikavkaz. Mat. Zh., 15(2), (2013), 11{17.

A. Nagoorgani and S.R. Latha "Some properties on operations of fuzzy graph"; Advances in Fuzzy Sets and Systems, 19(1), (2015), 1-24.

A. Somasundaram, "Domination in product of fuzzy graphs", International Journal of Uncertainty,Fuzziness and Knowledge-Based Systems, 13(2), (2005),195-204.

P. Dundar, A. Aytac and E. Kilic; "Common-neighbourhood of a graph"; Bol. Soc. Paran. Mat. 35 (1), (2017), 23{32.

F. Haray, "Graph theory", Addison Wesley, Third printing, October, (1972).

A. Hameh, Ali Irnmanesh and (et al), "On common neighborhood graphs", Iranian J. Math. Chem. 9 (1), (2018), 37-46.

A. Kaufman, Introduction a La Theorie des Sous- emsembles Flous, Paris, Masson etcie Editeurs, (1973).

A. Rosenfeld, Fuzzy graphs, In. L. A. Zadeh, K. S. Fu and M. Shimura, (Eds). "Fuzzy sets and their applications", Academic Press, (1975), 77-95.

A. Somasundaram and S. Somasundaram, "Domination in fuzzy graphs-I", Pattern Recognition Letters, 19, (1998), 787-791.

A. Somasundaram, "Domination in fuzzy graphs-II", Journal of Fuzzy Mathematics, 20, (2000), 281-289.

D. Venugopalam, N.M. Kumari and M.V. Kumar "Operations on fuzzy graphs", South Asian Journal of Mathematics, 3( 5), (2013), 333-338

Published
2021-12-10
How to Cite
AL-Mekhlafi, A. Q., & Shubatah, M. M. Q. (2021). Common Neighbourhood Domination in Some Operations on Fuzzy Graphs. IJRDO - Journal of Mathematics (ISSN: 2455-9210), 7(11), 04-15. Retrieved from https://ijrdo.org/index.php/m/article/view/4727